Volume 21, issue 5 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds

Kota Hattori

Geometry & Topology 21 (2017) 2683–2723
Bibliography
1 M T Anderson, P B Kronheimer, C LeBrun, Complete Ricci-flat Kähler manifolds of infinite topological type, Comm. Math. Phys. 125 (1989) 637 MR1024931
2 V N Berestovskii, L Guijarro, A metric characterization of Riemannian submersions, Ann. Global Anal. Geom. 18 (2000) 577 MR1800594
3 V N Berestovskiĭ, “Submetries” of three-dimensional forms of nonnegative curvature, Sibirsk. Mat. Zh. 28 (1987) 44, 224 MR906032
4 J Cheeger, T H Colding, Lower bounds on Ricci curvature and the almost rigidity of warped products, Ann. of Math. 144 (1996) 189 MR1405949
5 J Cheeger, T H Colding, On the structure of spaces with Ricci curvature bounded below, I, J. Differential Geom. 46 (1997) 406 MR1484888
6 T H Colding, W P Minicozzi II, On uniqueness of tangent cones for Einstein manifolds, Invent. Math. 196 (2014) 515 MR3211041
7 T H Colding, A Naber, Characterization of tangent cones of noncollapsed limits with lower Ricci bounds and applications, Geom. Funct. Anal. 23 (2013) 134 MR3037899
8 R Goto, On hyper-Kähler manifolds of type A, Geom. Funct. Anal. 4 (1994) 424 MR1280121
9 M Gromov, Structures métriques pour les variétés riemanniennes, 1, CEDIC (1981) MR682063
10 M Gromov, Metric structures for Riemannian and non-Riemannian spaces, Birkhäuser (2007) MR2307192
11 K Hattori, The volume growth of hyper-Kähler manifolds of type A, J. Geom. Anal. 21 (2011) 920 MR2836587
12 G Perelman, A complete Riemannian manifold of positive Ricci curvature with Euclidean volume growth and nonunique asymptotic cone, from: "Comparison geometry" (editors K Grove, P Petersen), Math. Sci. Res. Inst. Publ. 30, Cambridge Univ. Press (1997) 165 MR1452873